MATHEMATICA BOHEMICA, Vol. 125, No. 3, pp. 365-370 (2000)

On the extension of exponential polynomials

Laszlo Székelyhidi

Laszlo Székelyhidi, Institute of Mathematics and Informatics, Kossuth Lajos University, H-4010 Debrecen, Pf. 12., Hungary

Abstract: Exponential polynomials are the building bricks of spectral synthesis. In some cases it happens that exponential polynomials should be extended from subgroups to whole groups. To achieve this aim we prove an extension theorem for exponential polynomials which is based on a classical theorem on the extension of homomorphisms.

Keywords: exponential polynomial, extension

Classification (MSC2000): 39B05, 39B99

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition